# SDR EIAA970034

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 60B002201
- Condition: Failed
- Location: Nlg
- Part time: 79,517 hours
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

JED - AFTER T/O, ON L/G RETRACTION, WHEN GEAR HANDLE WAS PLACED TO OFF.  ENCOUNTERED WIND NOISE AND VIBRATION FROM N/G AREA.  DOOR OPEN INDICATIONS, PRIMARY/SECONDARY N/G DOOR OPEN LIGHT ILLUMINATED ON AND OFF TOGETHER, ACCOMPANIED BY HYDRAULIC PERSSURE BUMPS.  ALL INDICATIONS NORMAL ON GEAR EXTENSION.  REPLACED NOSE GEAR OPERATED SEQUENCE VALVES.  (M)
